# SDR GTIA1000161

- Difficulty date: December 7, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 15,487 hours, 7,446 cycles
- Engine: Iae V2524A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bumper Block
- Condition: Worn
- Location: Thrust Reveser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1, INBD/RT THRUST REVERSE C-DUCT, PAN-DOWN ENGINE BUMPER WITH WEAR.  BUMPER WEAR REQUIRES A MAJOR REPAIR.
